Variable coefficient fractional partial differential equations by Base--Chebyshev method

Document Type : Research Paper


Department of Mathematics, Ministry of Education, Thi-Qar, Iraq


In this paper, the invariant subspace method is generalized and improved and is then used together with the Chebyshev polynomial to approximate the solution of the non-linear, mixed fractional partial differential equations $FPDEs$  with constant, non-constant coefficients. Some examples are given here to illustrate the efficiency of this method.


[1] S. Choudhary and G. Daftardar, Invariant subspace method: A tool for solving fractional partial differential
equations, J. Fract. Calc. Appl. Anal. 20 (2017) 1–18.
[2] A. Elhameed and Y. Youssri, Chebyshev polynomial solutions for fractional differential equations, J. Comput.
Appl. Math. 37 (2018) 2897–2921.
[3] M. Francesco, M. Antonio and P. Gianni, Fractional Differential Equations, Int. J. Diff. Eq. 2010 (2009) 1–29.
[4] P. Harris and R. Garra, Analytic solution of nonlinear fractional burgers-type equation by invariant subspace
method, Nonlinear Stud. 20 (2031) 1–12.
[5] Jun Jiang, Yuqiang Feng and Shougui Li, Exact solutions to the fractional differential equations with mixed partial
derivatives, Axioms 3 (2018) 55–7.[6] A. Ouhadan and H. Elkinani, Invariant subspace method and fractional modified kuramoto-sivashinsky equation,
arXiv, (2015) 1–12.
[7] R. Shadevan and T. Bakkyaraj, Invariant subspace method and exact solutions of certain nonlinear time fractional
partial defferential equations, Fract. Calc. Appl. Anal. 18 (2015) 146–162.
[8] R. Shadevan and P. Prakash, Exact solution of certain time fractional nonlinear partial differential equations,
Nonlinear Dyn. 85 (2016) 659—673.
[9] S. Svirshchevskii, Invariant linear spaces and exact solutions of nonlinear evolution equations, J. Nonlinear Math.
Phys. 3 (2013) 164–169.
Volume 12, Issue 2
November 2021
Pages 1399-1411
  • Receive Date: 16 January 2021
  • Revise Date: 01 March 2021
  • Accept Date: 15 April 2021